2017
Том 69
№ 9

All Issues

Generalized Weyl's theorem and tensor product

Rashid M. H. M.

Full text (.pdf)


Abstract

We give necessary and/or sufficient conditions ensuring the passage of generalized a-Weyl theorem and property $(gw)$ from $A$ and $B$ to $A \otimes B$.

English version (Springer): Ukrainian Mathematical Journal 64 (2012), no. 9, pp 1464-1474.

Citation Example: Rashid M. H. M. Generalized Weyl's theorem and tensor product // Ukr. Mat. Zh. - 2012. - 64, № 9. - pp. 1289-1296.

Full text